# SDR 96ZZZX1364

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214JB
- Make and model: Beech 2000
- Aircraft serial: NC14
- System (JASC): 7603 · Power Lever
- Part: Ball Joint
- Part number: C800741
- Condition: Disconnected
- Location: Rt Eng Pwr Lever
- Part time: 1,083 hours
- Component: 1223890413
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE POWER LEVER CABLE BALL JOINT ASSEMBLY CAME UNSCREWED AT RT ENGINE DISCONNECTING RT POWER LEVER CONTROL TO RT ENGINE DURING FLIGHT.  THE COLLAR OF BALL JOINT ASSEMBLY IS STAKED TO PROVIDE A FRICTION LOCK BETWEEN OUTER COLLAR AND INNER NUT.  SUBMITTER STATES THIS METHOD OF FRICTION LOCK DID NOT HOLD.  TO HELP PREVENT THIS, APPLY LOKTITE TO THREADS UPON ASSEMBLY AND INSPECT BALL JOINT ASSEMBLY AT INSPECTIONS.
